Alert archive / Tennessee / River Flood Warnings in 2014

River Flood Warning 2, NWS Nashville, TN

February 5, 2014Montgomery County, Robertson County, Tennessee

NWS Nashville, TN issued this river flood warning at Feb 5, 2014, 5:44 AM CST for Montgomery County, Robertson County, Tennessee. It took effect at Feb 5, 2014, 9:46 AM CST. It was in force for 23 hr.

The area

The counties it named.

The facts

Issued
Feb 5, 2014, 5:44 AM CST (11:44 UTC)
In effect from
Feb 5, 2014, 9:46 AM CST
Expired
Feb 6, 2014, 9:09 AM CST
In force
23 hr
Issued by
NWS Nashville, TN
Flood severity
Minor

Counties Montgomery County, TN, Robertson County, TN

The radar

The Ft Campbell radar (KHPX), 29 km from the middle of the area, began a volume at 11:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Red River near Port Royal (PORT1). The gauge peaked at 33.69 ft at Feb 5, 2014, 4:00 PM CST.

actionminormoderate10203002/0502/0602/07
Action stage
25 ft
Minor stage
30 ft
Moderate stage
38 ft
Major stage
40 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03436100, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

300 
WGUS44 KOHX 051144
FLWOHX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN 
544 AM CST WED FEB 5 2014

...THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A FLOOD WARNING FOR 
THE FOLLOWING RIVERS IN MIDDLE TENNESSEE...

  HARPETH RIVER NEAR KINGSTON SPRINGS AFFECTING CHEATHAM COUNTY
  RED RIVER AT PORT ROYAL AFFECTING MONTGOMERY AND ROBERTSON COUNTIES

. RAINFALL FROM TUESDAY AND TUESDAY NIGHT HAD CAUSED SOME STREAMS AND RIVERS IN 
MIDDLE TENNESSEE TO RISE. THE HEAVIEST RAIN WITH AMOUNTS WELL OVER 2 INCHES...FELL 
WEST OF INTERSTATE 65. PARTS OF THE HARPETH RIVER AND RED RIVER WILL EXPERIENCE
FLOODING THROUGH TODAY AND PERHAPS INTO THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER 
GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT
TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED
ROAD...TURN AROUND DON'T DROWN.

STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION 
FROM THE NATIONAL WEATHER SERVICE.

&&

TNC021-052344-
/O.NEW.KOHX.FL.W.0001.140205T1144Z-140206T1257Z/
/KINT1.1.ER.140205T1042Z.140205T1800Z.140206T0657Z.NO/
544 AM CST WED FEB 5 2014

THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A 

* FLOOD WARNING FOR 
  THE HARPETH RIVER NEAR KINGSTON SPRINGS
* FROM EARLY THIS MORNING UNTIL THURSDAY MORNING.
* AT 5 AM WEDNESDAY THE STAGE WAS...20.7 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 20.0 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 22.6 FEET BY THIS AFTERNOON. THE RIVER 
  WILL FALL BELOW FLOOD STAGE AFTER MIDNIGHT TOMORROW.
* AT 22.0 FEET...PORTIONS OF MOUND CREEK ROAD BECOME INUNDATED.
* AT 20.0 FEET...FLOODING OF THE KINGSTON SPRINGS CITY PARK BEGINS AND WATER 
  APPROACHES PINNACLE HILL ROAD AND EAST KINGSTONS SPRINGS ROAD. SEVERAL 
  SECONDARY ROADS NEAR THE RIVER BECOME IMPASSABLE.
* AT 18.0 FEET...LOW LYING AREAS OF THE NARROWS OF THE HARPETH STATE PARK BECOME
  INUNDATED.


$$

TNC125-147-052344-
/O.NEW.KOHX.FL.W.0002.140205T1546Z-140206T1604Z/
/PORT1.1.ER.140205T1546Z.140206T0000Z.140206T1004Z.NO/
544 AM CST WED FEB 5 2014

THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A 

* FLOOD WARNING FOR 
  THE RED RIVER AT PORT ROYAL
* FROM THIS MORNING UNTIL THURSDAY MORNING.
* AT 5 AM WEDNESDAY THE STAGE WAS...27.7 FEET 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 30.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE TO RISE 
  TO NEAR 33.5 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY 
  EARLY TOMORROW.
* AT 35.0 FEET...WATER BEGINS TO FLOOD PORT ROYAL ROAD NEAR THE HIGHWAY 238 
  BRIDGE.
* AT 33.0 FEET...FLOODING OF PORT ROYAL STATE PARK BEGINS.
* AT 30.0 FEET...LOW LYING AGRICULTURAL AREAS ALONG THE RED RIVER FROM THE 
  KENTUCKY STATE LINE TO ADAMS...PAST PORT ROYAL STATE PARK...AND ON THE SULPHER
  FORK FROM NEAR SPRINGFIELD TO NEAR CEDAR HILL...TO PORT ROYAL STATE PARK BEGIN
  TO FLOOD.
* AT 17.0 FEET...THE PUBLIC ACCESS PARKING LOT AT PORT ROYAL STATE PARK IS 
  COMPLETELY INUNDATED.


$$
3 follow-up statements
380 
WGUS84 KOHX 051609
FLSOHX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NASHVILLE TN
1009 AM CST WED FEB 5 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TENNESSEE...
 
  RED RIVER AT PORT ROYAL AFFECTING MONTGOMERY AND ROBERTSON COUNTIES 
 
.RUNOFF FROM YESTERDAYS RAINFALL HAS LED TO AREA RIVERS AND STREAMS 
RISING. MINOR FLOODING WAS OCCURRING ALONG THE RED RIVER AT PORT ROYAL 
AND IS STILL CONTINUING TO RISE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER 
GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT
TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED
ROAD...TURN AROUND DON'T DROWN.

STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION 
FROM THE NATIONAL WEATHER SERVICE.

&&

TNC125-147-060409-
/O.EXT.KOHX.FL.W.0002.000000T0000Z-140206T1746Z/
/PORT1.1.ER.140205T1402Z.140206T0000Z.140206T1146Z.NO/
1009 AM CST WED FEB 5 2014

...FLOOD WARNING EXTENDED UNTIL 02/06 11:46...THE FLOOD WARNING CONTINUES FOR
  THE RED RIVER AT PORT ROYAL
* UNTIL 02/06 11:46.
* AT 09AM WEDNESDAY THE STAGE WAS 31.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 30.0 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 33.4 FEET BY THIS EVENING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE EARLY TOMORROW.
* AT 33.0 FEET...FLOODING OF PORT ROYAL STATE PARK BEGINS.
* AT 30.0 FEET...LOW LYING AGRICULTURAL AREAS ALONG THE RED RIVER FROM THE 
  KENTUCKY STATE LINE TO ADAMS...PAST PORT ROYAL STATE PARK...AND ON THE SULPHER
  FORK FROM NEAR SPRINGFIELD TO NEAR CEDAR HILL...TO PORT ROYAL STATE PARK BEGIN
  TO FLOOD.
* AT 17.0 FEET...THE PUBLIC ACCESS PARKING LOT AT PORT ROYAL STATE PARK IS 
  COMPLETELY INUNDATED.

$$
869 
WGUS84 KOHX 060232
FLSOHX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NASHVILLE TN
832 PM CST WED FEB 5 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TENNESSEE...
 
  RED RIVER AT PORT ROYAL AFFECTING MONTGOMERY AND ROBERTSON COUNTIES 
 
.THE RED RIVER HAS CRESTED AND IS SLOWLY FALLING. THE RIVER WILL FALL
BELOW FLOOD STAGE THURSDAY MORNING BUT REMAIN ABOVE ACTION STAGE UNTIL
THURSDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER 
GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT
TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED
ROAD...TURN AROUND DON'T DROWN.

STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION 
FROM THE NATIONAL WEATHER SERVICE.

&&

TNC125-147-061432-
/O.EXT.KOHX.FL.W.0002.000000T0000Z-140207T0030Z/
/PORT1.1.ER.140205T1402Z.140205T2230Z.140206T1254Z.NO/
832 PM CST WED FEB 5 2014

...FLOOD WARNING EXTENDED UNTIL 02/06 18:30...THE FLOOD WARNING CONTINUES FOR
  THE RED RIVER AT PORT ROYAL
* UNTIL 02/06 18:30.
* AT 07PM WEDNESDAY THE STAGE WAS 33.3 FEET...AND SLOWLY FALLING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 30.0 FEET. 
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW MORNING.
* AT 33.0 FEET...FLOODING OF PORT ROYAL STATE PARK BEGINS.
* AT 30.0 FEET...LOW LYING AGRICULTURAL AREAS ALONG THE RED RIVER FROM THE 
  KENTUCKY STATE LINE TO ADAMS...PAST PORT ROYAL STATE PARK...AND ON THE SULPHER
  FORK FROM NEAR SPRINGFIELD TO NEAR CEDAR HILL...TO PORT ROYAL STATE PARK BEGIN
  TO FLOOD.
* AT 17.0 FEET...THE PUBLIC ACCESS PARKING LOT AT PORT ROYAL STATE PARK IS 
  COMPLETELY INUNDATED.
* AT 11.0 FEET...WATER BEGINS TO INUNDATE THE PUBLIC ACCESS PARKING LOT AND 
  PICNIC AREA AT PORT ROYAL STATE PARK.
601 
WGUS84 KOHX 061509
FLSOHX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NASHVILLE TN
909 AM CST THU FEB 6 2014

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN TENNESSEE...
 
  RED RIVER AT PORT ROYAL AFFECTING MONTGOMERY AND ROBERTSON COUNTIES
 
. INSERT A BRIEF STATEMENT ABOUT RAINFALL...FUTURE RAINFALL...OR OTHER WEATHER 
INFORMATION. BE SURE TO KEEP THE "." AT THE BEGINNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER 
GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT
TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED
ROAD...TURN AROUND DON'T DROWN.

STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION 
FROM THE NATIONAL WEATHER SERVICE.

&&

TNC125-147-061539-
/O.CAN.KOHX.FL.W.0002.000000T0000Z-140207T0030Z/
/PORT1.1.ER.140205T1402Z.140205T2230Z.140206T1426Z.NO/
909 AM CST THU FEB 6 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE RED RIVER AT PORT ROYAL
* UNTIL 02/06 18:30.
* AT 08AM THURSDAY THE STAGE WAS 30.0 FEET. 
* FLOOD STAGE IS 30.0 FEET. 
* AT 30.0 FEET...LOW LYING AGRICULTURAL AREAS ALONG THE RED RIVER FROM THE 
  KENTUCKY STATE LINE TO ADAMS...PAST PORT ROYAL STATE PARK...AND ON THE SULPHER
  FORK FROM NEAR SPRINGFIELD TO NEAR CEDAR HILL...TO PORT ROYAL STATE PARK BEGIN
  TO FLOOD.
* AT 17.0 FEET...THE PUBLIC ACCESS PARKING LOT AT PORT ROYAL STATE PARK IS 
  COMPLETELY INUNDATED.
* AT 11.0 FEET...WATER BEGINS TO INUNDATE THE PUBLIC ACCESS PARKING LOT AND 
  PICNIC AREA AT PORT ROYAL STATE PARK.


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this river flood warning went out at Feb 5, 5:27 AM CST, 17 minutes earlier.

Area forecast discussion, Feb 5, 5:27 AM CST, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
527 AM CST WED FEB 5 2014

.UPDATE...FOR AVIATION.

&&

.AVIATION...
12Z TAFS...LOW PRESSURE IS QUICKLY PULLING AWAY FROM THE REGION
TOWARD THE NORTHEAST. LOTS OF LOW CLOUDS WILL REMAIN WITH A FEW
POCKETS OF LIGHT DRIZZLE...FREEZING DRIZZLE OR FLURRIES. CIGS WILL
VARY IFR/MVFR THIS MORNING...THEN RISE TO CONSISTENT MVFR THROUGH
THE REST OF THE TAF PERIOD. WNW WINDS WILL BE GUSTY TO 20KT AT
TIMES THROUGH THE DAY.

13

&&

.PREV DISCUSSION... /ISSUED 412 AM CST WED FEB 5 2014/

DISCUSSION...
FORECAST REASONING WILL LEAN TOWARD A CONSENSUS MODEL SOLUTION
COMPROMISE FOR THE FORECAST PERIOD UNLESS OTHERWISE NOTED.

FORECAST QUANDARIES...PATCHY LIGHT FREEZE DRIZZLE AND BLACK ICE
FORMATION NW AND N PORTIONS OF THE MID STATE THRU THE MID
MORNING HRS...WX PATTERN THIS WEEK INTO NEXT WEEK...TEMPS.

WENT AHEAD AND CANCELLED THE WSW FOR LIGHT FREEZING RAIN POTENTIAL
ACROSS NW COUNTIES AS SELECTED COUNTY OFFICIALS IN THESE COUNTIES
REPORTED LITTLE IF ANY PCPN OCCURRING. BELIEVE THAT THERE IS STILL
THE POTENTIAL FOR FREEZING DRIZZLE THRU THE MID MORNING HRS...AND
ALONG WITH MOISTURE ON THE ROADS POSSIBLY FREEZING...ISSUED AN SPS
CONCERNING THESE POSSIBILITIES THRU THE MID MORNING HRS. OTHERWISE...
MOST AREAS WILL EXPERIENCE PATCHY DRIZZLE THRU THE MID MORNING
HRS...WITH FLURRIES POSSIBLY DURING THE REMAINDER OF THE MORNING
HRS EXPECT PLATEAU COUNTIES. EXPECT FLURRY ACTIVITY TO END BY THE
AFTERNOON HRS EXPECT PLATEAU WHERE SOME FLURRIES ALONG WITH PATCHY
FREEZING DRIZZLE MAY BE POSSIBLE IN THE AFTERNOON. HIGHS SHOULD
FALL FROM CURRENT READING AND INTO THE UPPER 20S TO LOW TO MID 30S
BY THE LATE AFTERNOON HRS...WITH POSSIBLY A SLIGHT DECREASE IN
CLOUDINESS.

EXPECT MOCLDY SKIES TONIGHT THRU SATURDAY WITH CANADIAN BASED
HIGH PRESSURE INFLUENCES PROVIDING AGAIN ANOTHER ROAD OF UNSEASONABLY
COLD TEMPS...AND UPPER LEVEL SWLY FLOW SUPPORTING THE CONTINUED
CLOUDINESS. AS FOR TEMPS...WENT CLOSE TO A CONSENSUS SOLUTION WITH
LOWS FRI MORNING EXPECTED TO BE BACK IN THE TEENS.

EURO THE MOST AGGRESSIVE OF THE LONG RANGE MODEL SOLUTIONS...BUT ALL
AT LEAST HINT AT THE POSSIBILITY OF SNOWFALL FRI NIGHT...SAT NIGHT
INTO SUN...AND AGAIN MON NIGHT INTO TUE...AS ANOTHER CANADIAN HIGH
PRESSURE SYSTEM INFLUENCES THE MID STATE'S WX INTERACTING WITH
AVAILABLE MOISTURE PROVIDED BY PASSING SYSTEMS. AS FOR TEMPS...WENT
CLOSE TO A COMPROMISE SOLUTION HERE ALSO.

31

&&

.OHX WATCHES/WARNINGS/ADVISORIES...NONE.

&&
Hazardous weather outlook, Feb 5, 5:00 AM CST, 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
500 AM CST WED FEB 5 2014

TNZ005>011-022>034-056>066-075-077>080-093>095-061100-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
500 AM CST WED FEB 5 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT.

LIGHT FREEZING DRIZZLE AND PATCHY BLACK ICE WILL BE POSSIBLE FOR
LOCATIONS GENERALLY ALONG AND NORTH OF A LOBELVILLE...TO
DICKSON...TO PLEASANT VIEW...TO PORTLAND LINE THROUGH THE MID
MORNING HOURS. LIGHT FREEZING DRIZZLE ACCUMULATIONS ARE ALSO
POSSIBLE...MAINLY ON BRIDGES AND OVERPASSES. MOTORIST ARE
ADVISED TO EXERCISE CAUTION ON THESE AREA ROADWAYS THROUGH THE
MID MORNING HOURS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

ALONG WITH THE POTENTIAL OF A WINTRY MIX...THERE IS A CHANCE
FOR ACCUMULATING SNOWFALL FRIDAY NIGHT...SATURDAY NIGHT INTO
SUNDAY...AND AGAIN MONDAY NIGHT INTO TUESDAY. WITH EXACT
TIMING...LOCATION DEVELOPMENT...AND AMOUNTS STILL NEEDING TO BE
DETERMINED...IT IS RECOMMENDED THAT YOU CHECK BACK THROUGHOUT THE
WEEK CONCERNING THIS POTENTIAL WINTER WEATHER EVENT.

.SPOTTER CALL TO ACTION STATEMENT...

SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED
TO REPORT ANY ICE AND/OR SNOW ACCUMULATION AMOUNTS TO THE NATIONAL
WEATHER SERVICE IN NASHVILLE.

31

In the hours before

Special weather statement, Feb 5, 3:48 AM CST, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
348 AM CST WED FEB 5 2014

TNZ005>008-022>026-056-057-051500-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-BENTON-HOUSTON-HUMPHREYS-
DICKSON-CHEATHAM-PERRY-HICKMAN-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
GALLATIN...CAMDEN...ERIN...WAVERLY...DICKSON...ASHLAND CITY...
LOBELVILLE...CENTERVILLE
348 AM CST WED FEB 5 2014

...FREEZING DRIZZLE AND SLICK ROADS LIKELY THIS MORNING ACROSS
NORTHWEST AND NORTHERN PORTIONS OF MIDDLE TENNESSEE...

AS TEMPERATURES REMAIN AROUND FREEZING...PATCHY FREEZING DRIZZLE
ALONG WITH SLICK ROADS WILL BE POSSIBLE ACROSS LOCATIONS
GENERALLY ALONG AND NORTH OF A LOBELVILLE...TO DICKSON...TO
PLEASANT VIEW...TO PORTLAND LINE THROUGH THE MID MORNING HOURS.
WITH TEMPERATURES BEING AROUND FREEZING...SLICK ROAD CONDITIONS
WILL DEVELOP. BRIDGES AND OVERPASSES WILL BE THE MOST SUSCEPTIBLE
TO ICING. SOME OF THIS ICING MAY FORM AS A THIN COATING OF GLAZED
ICE KNOWN AS BLACK ICE...WHICH IS VIRTUALLY TRANSPARENT...AND
OCCURS WITH LITTLE OR NO WARNING. PATCHY FREEZING DRIZZLE WILL
RESULT IN SOME MINOR ICE ACCUMULATIONS ACROSS THESE AREAS
ALSO...AIDING IN SLICK ROAD CONDITIONS. PLEASE EXERCISE CAUTION
DURING THE WEDNESDAY MORNING COMMUTE AS ICE THAT FORMS WILL CAUSE
HAZARDOUS DRIVING CONDITIONS THROUGH THE MID MORNING HOURS.

31

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 4, 6:00 PM CSTRiver Flood AdvisoryOHXHickman69 hr
Feb 4, 9:11 PM CSTRiver Flood AdvisoryOHXDavidson5 hr
Feb 5, 12:27 AM CSTRiver Flood AdvisoryOHXDavidson4 hr
Feb 5, 12:32 AM CSTRiver Flood AdvisoryOHXDavidson4 hr
Feb 5, 12:37 AM CSTAreal Flood AdvisoryOHXWilliamson3 hr
Feb 5, 1:40 AM CSTRiver Flood AdvisoryOHXHickman13 hr
Feb 5, 4:00 AM CSTRiver Flood AdvisoryOHXCheatham107 min
Feb 5, 4:09 AM CSTRiver Flood AdvisoryOHXMontgomery, Robertson98 min
Feb 5, 4:27 AM CSTRiver Flood AdvisoryOHXBedford3 hr
Feb 5, 4:33 AM CSTRiver Flood AdvisoryOHXCheatham5 hr
Feb 5, 5:07 AM CSTRiver Flood AdvisoryOHXDavidson, Williamson19 hr
Feb 5, 5:44 AM CSTRiver Flood WarningOHXCheatham9 hr
Feb 5, 6:01 AM CSTRiver Flood AdvisoryOHXMontgomery38 hr
Feb 5, 6:36 AM CSTRiver Flood WarningOHXPerry45 hr
Feb 5, 8:26 AM CSTRiver Flood AdvisoryOHXLawrence12 hr
Feb 5, 9:07 AM CSTRiver Flood AdvisoryOHXPerry, Wayne12 hr
Feb 5, 9:17 AM CSTRiver Flood AdvisoryOHXGiles18 hr
Feb 5, 9:22 AM CSTRiver Flood WarningOHXHickman21 hr

Nearby

River Flood Warnings in Tennessee, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.